# SDR S2KA202507210452

- Difficulty date: July 7, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N412S
- Make and model: Lear 31A
- Aircraft serial: 238
- Engine: Hnywl TFE73120
- Engine time: 8,128 hours, 8,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: PN24407235
- Part serial: SNP99515
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING TEE HANDLE LIGHT CAME ON IN FLIGHT.   REMOVED RT FIRE DETECTION CONTROL UNIT P/N 37702833 S/N 0143-069 AND INSTALLED REMOVED SERVICEABLE FIRE DETECTION CONTROL UNIT P/N 377-02833, S/N 9938-006 IAWL31A 26-10-01. OPERATIONAL CHECK GOOD AT AT THIS TIME.  REMOVED RIGHT ENGINE T/R ASSY., UPPER &LOWER INNER FAN DUCT PANELS. INSTALLED INSPECTED/ TESTED HOT SECTION SENSING ELEMENT PN 244-07235 REMOVED FROM ENGINE SN P-99515 IAW LEARJET 31 SERIES M.M. 26-10-02. INSTALLED UPPER & LOWER INNER FAN DUCT PANELS AND T/R ASSY. IAW  TR4000 M.M. 78-31-00. PERFORMED ENGINE RUN AND T/R TEST. OPS &LEAK CHECK OK.
